MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA GASTRO CUFF PILOT SIZE 4

TELEFLEX MEDICAL LMA GASTRO CUFF PILOT SIZE 4
Catalog Number 1E5040
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during use, "customer explained that the outside packaging, the box, states the lma mask is for weights between 30-50 kilograms.However, the mask itself states that the weight is for 50-70 kilograms.They are willing to keep the product and use it as is, but wanted to reach out to make us aware of the potential issue.".

Brand Name
LMA GASTRO CUFF PILOT SIZE 4
Common Device Name
LMA GASTRO CUFF PILOT
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17410020
Report Number9681900-2023-00020
Device Sequence Number7090539
Product Code CAE
UDI-Device Identifier15060112317955
UDI-Public15060112317955
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Catalogue Number1E5040
Device Lot Number11F22G0042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown